# SDR 2000UALA00796

- Difficulty date: December 18, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Aircraft time: 81,091 hours, 20,490 cycles
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 3F17930501
- Condition: Inoperative
- Location: Escape Slide
- Component: Pressure Indicator, 3F17930501
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE PRESSURE WARNING LIGHT CAME ON AT 4R.  *S/D*  THE ESCAPE SLIDE PRESSURE WARNING LIGHT WAS FALSELY ILLUMINATED DUE TO CORROSION ON REMOTE PRESSURE INDICATOR BATTERY PACK.  A VISUAL INSPECTION OF THE BATTERY PACK CONFIRMED THE PRESENCE OF CORROSION ON CONTACTS AND PARTIAL SEPARATION OF THE BLACK WIRE DUE TO CORROSION.  TESTING OF THE BOTTLE PER MM 25-61-03 WAS PERFORMED, AS WELL AS A COLD SOAK OF THE BOTTLE AND SLIDE AT 16 DEGREES AMBIENT TEMPERATURE, CONFIRMING A FULLY CHARGED BOTTLE.REPLACEMENT OF THE BATTERY PACK HARNESS WAS ACCOMPLISHED WHICH RETURNED DOOR 4R SLIDE INDICATION TO SERVICEABLE STATUS.
